• Beechams All In One Liquid 160ml

Beechams All In One Liquid 160ml

£4.85 (inc VAT)

Beechams All In One Liquid 160ml. For the relief of the symptoms of colds and flu. Chesty cough. Shivers

Safety Questions

 

KEY POINTS:

  • For grown-ups and children 12 years and over
  • Customers can only purchase one item containing a decongestant per transaction due to UK law.

Do not take if you have hypersensitivity to any of the ingredients.

Avoid in patients with heart disease, high blood pressure, hyperexcitability, diabetes, hyperthyroidism, phaeochromocytoma, closed angle glaucoma, prostatic enlargement and liver failure.
Should be given with caution to patients with impaired kidney or liver function, and in patients with chronic bronchitis and bronchiectasis.

Contains paracetamol.

Warning: Do not exceed stated dose.

Asthmatics should consult their doctor before using this product.

Do not use this product for longer than 7 days unless your doctor agrees.

If symptoms persist, consult your doctor.

Children under 12 years should not be given this medicine.

Do not take with any other paracetamol-containing products.

Keep all medicines out of the reach of children.


Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

The use of the product during pregnancy and breastfeeding should be avoided.
Beechams All In One Liquid 160ml. For the relief of the symptoms of colds and flu. Chesty cough. Shivers

Write a review

Please login or register to review

Related Products

Beechams All In One Tablets 16

Beechams All In One Tablets 16

Beechams All In One tablets 16 pack. For the relief of the symptoms of colds and flu in a convenie..

£4.10 (inc VAT)

Tags: beechams,